# SDR SWIA202156894

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH PRESSURE FLOOR SILL PANEL FROM F.S. 409+128 TO F.S.559.00 HAS MULTIPLE SPOTS OF CORROSION (MARKED).BLENDED OUT 11 SPOT OF CORROSION ON LH PRESS FLOOR SILL PANEL BETWEEN FS409-128 AND FS559 PER REF CRJ 200 SRM 51-21-06. FOUND 4 OF THEM OUT OF LIMITS DUE TO THEIR CLOSENESS TO EACH OTHER PER DISPOSITION 1.1 OF GENERIC REO# 601R-53-41-666 REV -C DATED ON 2012-11-06. THIS 4 SPOTS CONDITION AND ALTERNATE FASTENERS REPLACING WAS ACCEPTABLE PER MHI REO# 601R-53-41-2868 REV. -- DATED ON 2021-02-17 DISPOSITION 1 AND 2. SEE CONTINUATION CARD FOR DETAILSCOMPLIED WITH 51-900-1003-SKY
